# SDR AALA202503239454

- Difficulty date: March 20, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 28,757 hours, 11,469 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM24478
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PRESSURE IS LOW. REPLACED DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-11-14.
